Items where Author is "Szölgyenyi, Michaela"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Leobacher, Gunther and Szölgyenyi, Michaela (2018) Convergence of the Euler-Maruyama method for multidimensional SDEs with discontinuous drift and degenerate diffusion coefficient. Numerische Mathematik, 138 (1). pp. 219-239. ISSN 0945-3245

Eichler, Andreas and Leobacher, Gunther and Szölgyenyi, Michaela (2017) Utility indifference pricing of insurance catastrophe derivatives. European Actuarial Journal, 7 (2). pp. 515-534. ISSN 2190-9741

This list was generated on Thu Nov 21 02:00:12 2019 CET.